# SDR DALA2019052403211

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088843) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL BTW STA 767 TO STA 787 AND STR 27R AT AFT CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL BTW STA 767 TO STA 787 AND STR 27R AT AFT CARGO COMPARTMENT AS PER SRM 51-40-02 AND DRAWING 146A8130 REV B.
